# SDR 20000329SH036

- Difficulty date: March 4, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 24X7714190
- Part serial: 91190920
- Condition: Failed
- Location: Mlg
- Component: Wheel, Bendix
- Component part number: 26107012
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  TREAD/SIDEWALL FAILURE.  CAUSE:  UNDER INVESTIGATION.  PREVENTIVE ACTION:  PENDING COMPLETION OF INVESTIGATION.  (X)
